Sign in

The least prime ideal in the Chebotarev Density Theorem

By Habiba Kadiri and others
In this article, we prove a new bound for the least prime ideal in the Chebotarev density theorem, which improves the main theorem of Zaman [Funct. Approx. Comment. Math. 57 (2017), no.1, 115-142] by a factor of \(5/2\). Our main improvement comes from a new version of Tur\'an's power sum... Show more
February 22, 2019
=
0
Loading PDF…
Loading full text...
Similar articles
Loading recommendations...
=
0
x1
The least prime ideal in the Chebotarev Density Theorem
Click on play to start listening